# SDR DALA2019082805025

- Difficulty date: July 15, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31977
- Aircraft time: 10,140 hours, 3,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, AT THE FWD CARGO DOOR CUTOUT,  BS 440, STRINGER 23R DENTED.   SET UP REPETITIVE INSPECTIONS IAW SRM 53-00-01, REPAIR 24, PARAGRAPH 5 A&B.
